For the last few weeks, I have noticed that the skin on my feet has been sore, but it hasn’t been anything too troublesome. As of last night, the skin has started hurting so much that it is painful to walk. My hands feel sore as well, but not as bad. I decided to do some Google searching, and found out this is a side effect of my good friend Adriamycin. It’s called palmar-plantar erythrodysesthesia. It seems it may go away or it may not. Only time will tell.
I found some suggestions on how to manage the symptoms in the meantime. I’m really hoping my body will start to recover from all the damage Adriamycin has done. I was talking to Dr. N at my last appointment, and I asked him if I was in the clear as far as other AC side effects, since they had not yet developed. He actually laughed (not in a mean way), and said no way. He said I could experience new side effects up to several months after treatment stops. Maybe even years, though that is less likely.
Epic fail. I’m about at my breaking point with this shit.
By the way, I taught Jax how to say epic fail yesterday, and it’s really funny. I got a recording of it.